Surveys in Differential Geometry

Volume 12 (2007)

Some recent developments in Lagrangian mean curvature flows

Pages: 333 – 348

DOI: http://dx.doi.org/10.4310/SDG.2007.v12.n1.a9

Author

M.-T. Wang (Department of Mathematics, Columbia University, New York, NY, U.S.A.)

Abstract

We review some recent results on the mean curvature flows of Lagrangian submanifolds from the perspective of geometric partial differential equations. These include global existence and convergence results, characterizations of first-time singularities, and constructions of self-similar solutions.

Full Text (PDF format)